# SDR AWXA9500461

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Part number: 276005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE IN AFT CABIN.  RECONNECTED SEVERAL LIGHT ASSY'S AND REPLACED FUSE IN BATTERY CHARGER ASSEMBLY IN AFT RT GALLEY.  OPS CHECK GOOD.  (W)
